Translator Disclaimer
August 1999 Strong consistency of maximum quasi-likelihood estimators in generalized linear models with fixed and adaptive designs
Kani Chen, Inchi Hu, Zhiliang Ying
Ann. Statist. 27(4): 1155-1163 (August 1999). DOI: 10.1214/aos/1017938919

Abstract

Strong consistency for maximum quasi-likelihood estimators of regression parameters in generalized linear regression models is studied. Results parallel to the elegant work of Lai, Robbins and Wei and Lai and Wei on least squares estimation under both fixed and adaptive designs are obtained. Let $y_1,\dots, y_n$ and $x_1,\dots, x_n$ be the observed responses and their corresponding design points ($p \times 1$ vectors), respectively. For fixed designs, it is shown that if the minimum eigenvalue of $\Sigma x_i x^\prime_i$ goes to infinity, then the maximum quasi-likelihood estimator for the regression parameter vector is strongly consistent. For adaptive designs, it is shown that a sufficient condition for strong consistency to hold is that the ratio of the minimum eigenvalue of $\Sigma x_i \x^\prime_i$ to the logarithm of the maximum eigenvalues goes to infinity. Use of the results for the adaptive design case in quantal response experiments is also discussed.

Citation

Download Citation

Kani Chen. Inchi Hu. Zhiliang Ying. "Strong consistency of maximum quasi-likelihood estimators in generalized linear models with fixed and adaptive designs." Ann. Statist. 27 (4) 1155 - 1163, August 1999. https://doi.org/10.1214/aos/1017938919

Information

Published: August 1999
First available in Project Euclid: 4 April 2002

zbMATH: 0957.62056
MathSciNet: MR1740117
Digital Object Identifier: 10.1214/aos/1017938919

Subjects:
Primary: 62F12
Secondary: 62J05

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.27 • No. 4 • August 1999
Back to Top